Connect with others who understand.

sign up log in
About MyCOPDTeam

I Just Switched From Symbicort To Advair Due To Thinning Skin From The Symbicort

I Just Switched From Symbicort To Advair Due To Thinning Skin From The Symbicort

Has anyone had any experience with both of these and which one you think works better?

A MyCOPDTeam Member said:

Both Advair and Symbicort have the inhaled corticosteroid that is the culprit in thinning skin that gets those bright red or purple bruises so easily. I know people who regularly switch from one to the other every couple of years. Both seem to work equally well for them. Any of the LABA/ICS combinations will contribute to thinning skin and easy bruising. It's one of the trade-offs we make: breathing better for bruises.

posted almost 3 years ago
A MyCOPDTeam Member said:

Anoro works better for me than Symbicort, and as for the thin skin, that comes with age. Use hand lotion to keep especially your hands and arms well moisturized and it will help a little with the skin discoloration(ie purple bruise spots). A lot of times the "bruise" spots happen from the skin being dry. I never had "bruise" spots before, never used lotion before. I always had the reverse, oily skin highly moisturized. The past year or so, I have found that I need to use moisturizer on my skin because it is now too dry. What a trip.

posted almost 3 years ago
A MyCOPDTeam Member said:

Staroids affect your mood , make you do things that are not quite your norm , and you seem to get angry quicker , side effect of staroids . Moody is not good for better half .

posted almost 3 years ago
A MyCOPDTeam Member said:

I've been on Advair and Symbicort after having cataracts removed in both eyes at age 59+. I was too young to have this happen to me, do I decided I had enough. I quit using all inhalers except albuteral. I saw the Pulmonary Doc & was put on Anoro. I've never been so satisfied with Anoro. It's great haven't noticed any adverse effects. I can just breathe easier, not much coughing. Everyone is different so I hope you have better luck with Advair. Be well.

posted almost 3 years ago
A MyCOPDTeam Member said:

I have tried Advar and Spireva. Neither worked for me. I have been on Symbacort for years. Didnt know about thinning skin. That explains a lot. It has a lot of bad side effects but its the only thing so far that works for me.

posted almost 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in